# SDR UHLA2011040100142

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 16,260 hours, 10,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARMED DISPLAYED IS ONLY HALF SHOWING WHEN IN ARMED POSITION.  LUBRICATED L1 DOOR ARMED DISPLAY MECHANISM, OPS CHECK GOOD PER EMB MM 52-20-00.
